Skip to content
My WebMD Sign In, Sign Up
Erectile dysfunction
avatar
arthurian posted:
Hopeless romantic. But my relationship has been troubled by an erectile dysfunction condition related to hypertension. Ever since my prescription for hydrochlorothiazide was given my libido is gone. Can medication side effects be permanent or irreversible? My lifestyle has been affected and I am looking for any advice through this discussion panel.

Take the Poll

Loss of libido?
  • medication side effects
  • loss of libido
vote
View Poll Results
Reply
 
avatar
David_Johns responded:
Erectile disfunction (E.D.) is different than loss of libido. Libido is the desire to have sex, while E.D. is difficulty or the inability to have an erection -- even if the guy has a strong sex drive (libido).

I have E.D. that has been "corrected" with an inflatable penile implant (after trying other solutions). My libido, however, has never diminished since pubery, and I am 62! (lol)
 
avatar
mackwhite responded:
Its actually create hell in relation. I know my Girl friend was not happy with me and i was gone through Ed problem but after using generic viagra I get solve with my Ed problems and my relation is now with full of happiness and soon we are going to marry...


Spotlight: Member Stories

Happily married with one son. Enjoy traveling. I am healthy and active and continue to stay physically in shape, spending time at the gym working out ...More

Helpful Tips

DRUG FREE ED SOLUTION
SEXUAL ADVISE FIVE YEARS AGO OR MORE, I BEGAN TO EXPERIENCE ERECTILE DYSFUNCTION (AND WHO DOESN'T?) I AM 77 AND A HALF, I AM ABLE TO ... More
Was this Helpful?
13 of 28 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.